# SDR 2002F00431

- Difficulty date: March 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION DISCOVERED ON BULKHEAD LOWER WEB AT FS 315, LBL 18 TO RBL 18.  MAINTENANCE REPLACED THE LOWER WEB IN ACCORDANCE WITH LOCKHEED SRM 51-40-01.
